VOL. 25 · NO. 1 | May 2013
Shing So
Missouri J. Math. Sci. 25 (1), 1, (May 2013) DOI: 10.35834/mjms/1369746392
No abstract available
John Greene
Missouri J. Math. Sci. 25 (1), 2-14, (May 2013) DOI: 10.35834/mjms/1369746393
KEYWORDS: 05A10, 11B65, 11Y16
W. Ted Mahavier, Jason Montgomery
Missouri J. Math. Sci. 25 (1), 15-26, (May 2013) DOI: 10.35834/mjms/1369746394
KEYWORDS: Sobolev, descent, ODE, IVP, BVP, finite difference, numerical, pre-conditioning, 34A30, 34B05, 34K28, 65N06, 65N22
Thomas McKenzie, Shannon Overbay, Robert Ray
Missouri J. Math. Sci. 25 (1), 27-36, (May 2013) DOI: 10.35834/mjms/1369746395
KEYWORDS: Matrix groups, linear recurrences ov $Z_p$, 11B50
Winston Buckley
Missouri J. Math. Sci. 25 (1), 37-49, (May 2013) DOI: 10.35834/mjms/1369746396
KEYWORDS: Kou jump diffusion, Lévy measure, instantaneous centralised moments, combinatorial identities, series summation, 97KXX, 97K60, 97K20, 60-XX, 62-XX, 40B99, 91G10
Derek Desantis, Rebecca Field, Wesley Hough, Brant Jones, Rebecca Meissen, Jacob Ziefle
Missouri J. Math. Sci. 25 (1), 50-60, (May 2013) DOI: 10.35834/mjms/1369746397
KEYWORDS: permutation patterns, Catalan numbers, Wilf equivalence, 05A05, 05A15
Christopher McClain
Missouri J. Math. Sci. 25 (1), 61-75, (May 2013) DOI: 10.35834/mjms/1369746398
KEYWORDS: equivalence number, chromatic index, clique, 05A05, 05C15, 05C70
K. M. Owolabi
Missouri J. Math. Sci. 25 (1), 76-87, (May 2013) DOI: 10.35834/mjms/1369746399
KEYWORDS: Symmetric, consistent, zero-stable, convergent, interval of absolute stability, error constant, 11B39, 33C05
Sami Lazaar
Missouri J. Math. Sci. 25 (1), 88-97, (May 2013) DOI: 10.35834/mjms/1369746400
KEYWORDS: functionally Hausdorff spaces, separation axioms, spectral spaces, category, functor, 54B30, 54D10, 54F65
Nathan P. Ritchey, Eric J. Wingler
Missouri J. Math. Sci. 25 (1), 98-102, (May 2013) DOI: 10.35834/mjms/1369746401
KEYWORDS: convex function, integer programming, linear programming, simplex method, 46N10
Allan J. Kroopnick
Missouri J. Math. Sci. 25 (1), 103-105, (May 2013) DOI: 10.35834/mjms/1369746402
KEYWORDS: bounded, amplitudes, stability, 34C10, 34C11, 34D20
Missouri J. Math. Sci. 25 (1), 106-107, (May 2013) DOI: 10.35834/mjms/1369746403
No abstract available
Back to Top